MathSciNet Relay Station
MathSciNet bibliographic data
MR1440273 (98j:62014) 62E25 (65C05)
Roberts, Gareth O.; Tweedie, Richard L. Exponential convergence of Langevin distributions and their discrete approximations. Bernoulli 2 (1996), no. 4, 341–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement